There are finitely many triangle-free distance-regular graphs with degree 8, 9, or 10

Koolen, J. and Moulton, V. (2004) There are finitely many triangle-free distance-regular graphs with degree 8, 9, or 10. Journal of Algebraic Combinatorics, 19 (2). pp. 205-217. ISSN 0925-9899

Full text not available from this repository. (Request a copy)

Abstract

In this paper we prove that there are finitely many triangle-free distance-regular graphs with degree 8, 9 or 10.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 17:51
Last Modified: 21 Apr 2020 20:20
URI: https://ueaeprints.uea.ac.uk/id/eprint/22438
DOI: 10.1023/B:JACO.0000023006.04375.60

Actions (login required)

View Item View Item